MAXICLEAR Hayfever/Sinus Tabs 30
Usage:Maxiclear Hayfever & Sinus Relief combines a non-sedating antihistamine with a nasal decongestant to treat hayfever, itchy and watery eyes, sneezing and a blocked or runny nose.
Each tablet contains Phenylephrine Hydrochloride 10mg and Loratadine 2.5mg.
Adults and children over 12 years of age: Take ONE tablet FOUR times daily.
Not recommended for children under 12 years. Do not take for more than 7 days without medical advice. Consult your doctor or pharmacist before taking this product if you suffer from high blood pressure, heart problems, are pregnant or breast feeding or take anti-depressant medication.